# SDR IPXA10563949

- Difficulty date: December 28, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 113N167933
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WING WIGGLE PLATE IS CRACKED AT LOWER T/E CAVITY, 20 INCHES FWD OF NR5 SPOILER ACTUATOR INBD SUPPORT FITTING.  R & R PLATE IAW SRM 51-40-02.
